# SDR SWAA2024040870185

- Difficulty date: April 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 25,168 hours, 12,404 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLASHLIGHT BLINKING RED.<[01] OK TO CONTINUE PER 25-12-21 SP1 B. 187073;[02] REMOVED AND REPLACED FWD GALLEY FLASHLIGHT BATTERY PACK IAW AMM 25-64-00. OPS CHECK GOOD. MEL 25-12-01 IS COMPLETE.
